# SDR LR7A97020

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8006464
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOTS WINDSHIELD OUTER PANE CRACKED.  REPLACED CO-PILOTS WINDSHIELD.
